# SDR VNA2025F00035

- Difficulty date: July 18, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N640NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15425
- Aircraft time: 13,927 hours, 14,570 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690332257
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FS 501.00 BTW STGR 24LH AND STGR 26RH AT FWD CARGO COMPARTMENT.   CORROSION ON FS 501.00 BTW STGR 24LH AND STGR 26RH AT FWD CARGO COMPARTMENT WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01 AND EVALUATED WITHIN LIMITS PER CRJ-900 SRM 53-31-06-101-003-A04
